# SDR SWAA2024053177809

- Difficulty date: April 21, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AT LT HORIZONTAL STABILIZER.   REPLACED SEAL PLATE ACCESS PANEL 333AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0.
